A differential linearization method in equilibrium programming
Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1445-1458
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_11_a1,
author = {A. S. Antipin},
title = {A differential linearization method in equilibrium programming},
journal = {Differencialʹnye uravneni\^a},
pages = {1445--1458},
year = {1998},
volume = {34},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_11_a1/}
}
A. S. Antipin. A differential linearization method in equilibrium programming. Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1445-1458. http://geodesic.mathdoc.fr/item/DE_1998_34_11_a1/